# SDR DALA2022120807929

- Difficulty date: December 8, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 28,626 hours, 10,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT WING OVERWING EMERGENCY LIGHTS INOP AND LT WING/ SLIDE LIGHT INOP. REMOVED AND REPLACED BATTERY PACK M1670 PER B737 AMM 33-51-04. OPS CHECKS GOOD.
